Alert archive / Mississippi / Tornado Warnings in 2019
Tornado Warning 81, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Jul 13, 2019, 11:22 PM CDT for Smith County, Mississippi. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2019, 11:22 PM CDT (04:22 UTC)
- Expired
- Jul 13, 2019, 11:45 PM CDT
- In force
- 23 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Smith County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 59 km from the middle of the area, began a volume at 04:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 4.4 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 216 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
665
WFUS54 KJAN 140422
TORJAN
MSC129-140445-
/O.NEW.KJAN.TO.W.0081.190714T0422Z-190714T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
1122 PM CDT Sat Jul 13 2019
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Central Smith County in central Mississippi...
* Until 1145 PM CDT.
* At 1121 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Taylorsville, or 13 miles west of
Stringer, moving north at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Center Ridge around 1125 PM CDT.
Raleigh around 1135 PM CDT.
Pineville and Burns around 1145 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3187 8944 3188 8953 3214 8956 3214 8939
TIME...MOT...LOC 0421Z 182DEG 31KT 3192 8948
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
NF1 follow-up statement
679
WWUS54 KJAN 140431
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1131 PM CDT Sat Jul 13 2019
MSC129-140445-
/O.CON.KJAN.TO.W.0081.000000T0000Z-190714T0445Z/
Smith MS-
1131 PM CDT Sat Jul 13 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR CENTRAL
SMITH COUNTY...
At 1131 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Raleigh, or 14 miles northwest of Stringer, moving
north at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Raleigh around 1140 PM CDT.
Pineville and Burns around 1145 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3195 8943 3195 8954 3214 8956 3214 8939
TIME...MOT...LOC 0431Z 185DEG 20KT 3198 8948
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
NFWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Jul 13, 11:08 PM CDT, 14 minutes earlier.
Area forecast discussion, Jul 13, 11:08 PM CDT, 14 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1108 PM CDT Sat Jul 13 2019
.UPDATE...
Updated for evening discussion.
&&
.DISCUSSION...
Regional radars showed Tropical Storm Barry spinning over south
central Louisiana. Drier air wrapping into the system has limited
heavy rainfall amounts thus far over our CWA but, local radars
did show a band of convection over our southeast zones extending
north into central Mississippi that was producing heavy rainfall
rates. In addition a few rotating cells within this band will
continue to bring the threat of brief tornadoes. The strongest
wind gusts are expected to be across our southwest where a Wind
Advisory will remain in place. Additional heavy banded
precipitation may develop toward morning and may result in flash
flooding so the Flash Flood Watch will also remain in effect
through Sunday. /22/
Prior discussion below:
Tonight through Monday: Barry continues to inch northward along
the LA coast this afternoon with this trend expected to continue
tonight. The onshore fetch has finally become moist enough to
overcome the ambient dry air for showers to begin making it to the
ground. Most of the precipitation so far has been light, but some
heavier bands appear poised to move into southeast portions of
the forecast area this evening. As a whole, with the slow
northward speed of Barry, the widespread heavy rain will be slow
to move into the region with the axis of heaviest rain staying
relatively close to eventual track near and along the MS river. It
is in this area where 6 to 10 inches will be possible and
flooding will be most likely.
Strong shear will continue to persist across the area as long as
Barry is nearby, but limited instability has kept substantially deep
convection in check today with the best rotating showers closer to
the coast. While the best instability tonight will stay closer to
the center of Barry, limited heating will see the instability
increase over a larger area Sunday. This should enable a broader
tornado threat than what occurs tonight.
While the remnants of Barry will lift out to the north and northeast
Sunday night into Monday, trailing convergent axis will keep
corridor of heavy rain continuing over western and northwestern
portions through Monday morning with precipitation finally tapering
off from the south Monday afternoon./GG/
Monday night through Friday: With Barry as a remnant low over
Arkansas, there will still be some residual rain falling over the
western and northwestern parts of our region on Monday night. At
this time, there could still be some heavy rainfall with PW values
still in the 2 inch range. Warm, tropical air will continue to
lift into the system through Tuesday which will support the
presence of scattered showers and storms over the ArkLaMiss
through then. The low will slowly lift to the north- northeast
Monday night and Tuesday and eventually become integrated into the
mid-level ridge. Wednesday and beyond, the atmosphere will return
to normal summer-time conditions with a broad ridge over the
central US. High temperatures will return to the low 90s with
dewpoints in the low 70s. Heat indices will be back up 100 degrees
by late next week. /10/
&&
.AVIATION...
00Z TAF discussion:
Regional radars showed the center of tropical storm Barry spinning
over south central LA. Most of the intense convection has remained
offshore. A mix of VFR and MVFR conditions were observed over MS
at 2330Z. Cigs are expected to gradually lower to MVFR by morning
with occasional SHRA activity tonight. Gusty winds wl also
continue to night over the wester half of MS. SHRA coverage wl
increase Sunday and MVFR cigs are expected to prevail. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 72 78 72 83 / 64 82 90 81
Meridian 73 82 73 84 / 54 84 79 69
Vicksburg 73 76 74 83 / 84 88 93 85
Hattiesburg 73 81 72 83 / 72 90 78 69
Natchez 72 77 73 83 / 90 90 86 85
Greenville 73 76 72 81 / 68 91 94 85
Greenwood 73 78 73 81 / 74 90 94 88
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Monday morning for MSZ018-019-025>066-
072>074.
Wind Advisory until 10 AM CDT Sunday for MSZ059>061.
LA...Flash Flood Watch through Monday morning for LAZ007>009-015-016-
023>026.
Wind Advisory until 10 AM CDT Sunday for LAZ023>026.
AR...Flash Flood Watch through Monday morning for ARZ074-075.
&&
10/22/26Hazardous weather outlook, Jul 13, 4:12 PM CDT, 7 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 412 PM CDT Sat Jul 13 2019 ARZ074-075-MSZ018-019-025>029-034>037-042>044-049>052-055>058- 064>066-142115- Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll- Montgomery-Webster-Washington-Humphreys-Holmes-Attala-Yazoo- Madison MS-Leake-Rankin-Scott-Newton-Lauderdale-Simpson-Smith- Jasper-Clarke-Jefferson Davis-Covington-Jones- 412 PM CDT Sat Jul 13 2019 This hazardous weather outlook is for portions of southeast Arkansas, central Mississippi, east central Mississippi, north central Mississippi, northwest Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight through Sunday FLOODING THREAT...Elevated TIMING...Tonight through Sunday Tonight through sunday, isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible. (https://www.weather.gov/images/jan/graphicast/2.png) Tonight through sunday, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Flash flooding will remain possible across the region through Monday as the remnants of Tropical Storm Barry move away from the area. (https://www.weather.gov/images/jan/graphicast/1.png) Isolated severe storms, capable of producing tornadoes and damaging wind gusts, are possible again on Sunday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Sunday night. MSZ030>033-038-039-045-046-142115- Clay-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee-Neshoba-Kemper- 412 PM CDT Sat Jul 13 2019 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Sunday FLOODING THREAT...Elevated TIMING...Tonight through Sunday Tonight through sunday, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Flash flooding will remain possible across the region through Monday as the remnants of Tropical Storm Barry move away from the area. (https://www.weather.gov/images/jan/graphicast/1.png) Isolated severe storms, capable of producing tornadoes and damaging wind gusts, are possible again on Sunday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Friday. LAZ007>009-015-016-025-MSZ040-041-047-048-053-054-062-063-142115- Morehouse-West Carroll-East Carroll-Richland-Madison LA-Tensas- Issaquena-Sharkey-Warren-Hinds-Claiborne-Copiah-Lincoln-Lawrence- 412 PM CDT Sat Jul 13 2019 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, south central Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight through Sunday FLOODING THREAT...Significant TIMING...Tonight through Sunday Tonight through sunday, isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible. (https://www.weather.gov/images/jan/graphicast/2.png) Tonight through sunday, widespread flash flooding is likely and significant flooding is possible. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Moderate to major river flooding will also be likely. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Flash flooding will remain possible across the region through Monday as the remnants of Tropical Storm Barry move away from the area. (https://www.weather.gov/images/jan/graphicast/1.png) Isolated severe storms, capable of producing tornadoes and damaging wind gusts, are possible again on Sunday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Sunday night. LAZ023-024-026-MSZ059>061-142115- Franklin LA-Catahoula-Concordia-Jefferson-Adams-Franklin MS- 412 PM CDT Sat Jul 13 2019 This hazardous weather outlook is for portions of northeast Louisiana, and southwest Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight through Sunday FLOODING THREAT...Significant TIMING...Tonight through Sunday NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Tonight through Sunday Tonight through sunday, isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible. (https://www.weather.gov/images/jan/graphicast/2.png) Tonight through sunday, widespread flash flooding is likely and significant flooding is possible. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Moderate to major river flooding will also be likely. (https://www.weather.gov/images/jan/graphicast/1.png) Tonight through sunday, weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Flash flooding will remain possible across the region through Monday as the remnants of Tropical Storm Barry move away from the area. (https://www.weather.gov/images/jan/graphicast/1.png) Isolated severe storms, capable of producing tornadoes and damaging wind gusts, are possible again on Sunday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Sunday night. MSZ072>074-142115- Marion-Lamar-Forrest- 412 PM CDT Sat Jul 13 2019 This hazardous weather outlook is for portions of south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight through Sunday FLOODING THREAT...Elevated TIMING...Tonight through Sunday Tonight through sunday, severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible. (https://www.weather.gov/images/jan/graphicast/2.png) Tonight through sunday, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Flash flooding will remain possible across the region through Monday as the remnants of Tropical Storm Barry move away from the area. (https://www.weather.gov/images/jan/graphicast/1.png) Isolated severe storms, capable of producing tornadoes and damaging wind gusts, are possible again on Sunday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Sunday night. 10 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. *NON-THUNDERSTORM WINDS* Significant...Scattered downed trees and power lines are likely due to sustained winds over 35 mph and potential wind gusts greater than 50 mph. Elevated...A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts over 40 mph. Travel will also be difficult for those in high profile vehicles. Limited...Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Jul 13, 7:37 PM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
737 PM CDT SAT JUL 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM NON-TSTM WND DMG NATCHEZ 31.55N 91.39W
07/13/2019 ADAMS MS BROADCAST MEDIA
SEVERAL TREES WERE DOWN IN NATCHEZ. A TREE
WAS DOWN NEAR MAIN NEAR AUBURN AND LIBERTY
ROAD NEAR ANTIOCH CHURCH. A TREE WAS ON A
POWERLINE NEAR MYRTLE ROAD AND MORGANTOWN
ROAD. REPORTED VIA SOCIAL MEDIA.
&&Special weather statement, Jul 13, 9:21 PM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Jackson MS
921 PM CDT Sat Jul 13 2019
MSZ063>065-072-073-140245-
Lawrence MS-Jefferson Davis MS-Covington MS-Lamar MS-Marion MS-
921 PM CDT Sat Jul 13 2019
...A STRONG THUNDERSTORM WILL AFFECT MARION...EASTERN LAWRENCE...WEST
CENTRAL COVINGTON...WESTERN LAMAR AND JEFFERSON DAVIS COUNTIES UNTIL
945 PM CDT...
At 921 PM CDT, Meteorologists were tracking a strong thunderstorm
over Columbia, moving north at 40 mph.
Wind gusts up to 50 mph will be possible with this storm.
This strong thunderstorm will be near...
Morgantown around 930 PM CDT.
Improve and Goss around 935 PM CDT.
Bunker Hill and Society Hill around 940 PM CDT.
Carson around 945 PM CDT.
Other locations impacted by this storm include Bassfield and Silver
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3107 8984 3108 8992 3113 8994 3113 8995
3168 9010 3172 8967 3100 8947 3100 8950
3101 8950 3101 8955 3100 8955 3100 8983
TIME...MOT...LOC 0221Z 181DEG 34KT 3124 8980
JMThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 9:21 PM CDT | Special Weather Statement | JAN | Jefferson Davis, Marion | 24 min |
| Jul 13, 9:34 PM CDT | Tornado Warning | JAN | Jefferson Davis, Marion | 17 min |
| Jul 13, 10:18 PM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Lamar | 42 min |
| Jul 13, 10:38 PM CDT | Tornado Warning | JAN | Covington, Jones | 32 min |
| Jul 14, 12:56 AM CDT | Tornado Warning | JAN | Jasper, Smith | 49 min |
| Jul 14, 4:21 AM CDT | Flash Flood Warning | JAN | Hinds, Madison | 3 hr |
| Jul 14, 5:07 AM CDT | Tornado Warning | JAN | Forrest, Jones | 54 min |
| Jul 14, 6:06 AM CDT | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 3 hr |
| Jul 14, 6:21 AM CDT | Tornado Warning | JAN | Forrest, Jones | 21 min |
| Jul 14, 7:06 AM CDT | Flash Flood Warning | JAN | Jasper, Jones, Smith | 3 hr |
| Jul 14, 8:59 AM CDT | Flash Flood Warning | JAN | Forrest | 3 hr |
| Jul 14, 9:51 AM CDT | Flash Flood Warning | JAN | Jasper, Jones | 3 hr |
| Jul 14, 11:13 AM CDT | Flash Flood Warning | JAN | Covington, Lamar | 6 hr |
| Jul 14, 11:29 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar | 46 min |
| Jul 14, 11:38 AM CDT | Special Weather Statement | JAN | Clarke | 22 min |
| Jul 14, 11:42 AM CDT | Tornado Warning | JAN | Clarke | 31 min |
| Jul 14, 12:12 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Jefferson, Lincoln | 48 min |
| Jul 14, 12:13 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 62 min |
| Jul 14, 12:19 PM CDT | Flash Flood Warning | JAN | Forrest | 3 hr |
| Jul 14, 12:24 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 36 min |
| Jul 14, 12:37 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Jefferson Davis, Lawrence, Marion, Simpson | 31 min |
| Jul 14, 12:49 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones | 14 min |
| Jul 14, 12:55 PM CDT | Flash Flood Warning | JAN | Jasper, Jones | 5 hr |
| Jul 14, 12:55 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 50 min |
| Jul 14, 2:24 PM CDT | River Flood Warning | JAN | Leake | 4 days |
| Jul 14, 3:08 PM CDT | Flash Flood Warning | JAN | Forrest | 3 hr |
| Jul 14, 3:29 PM CDT | Special Weather Statement | JAN | Hinds | 31 min |
| Jul 14, 3:59 PM CDT | Special Weather Statement | JAN | Copiah, Lincoln | 31 min |
Nearby
Tornado Warnings in Mississippi, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.